# SDR UHLA2012051500158

- Difficulty date: May 15, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 18,293 hours, 10,676 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR VENT FLAP HANDLE STICKS.  PERFORMED OPS CHECK OF R2 DOOR VENT FLAP, ALL OPS CHECK GOOD.  COULD NOT DUPLICATE IAW CMM 52-42-2.
